TU Darmstadt / ULB / TUbiblio

Decomposition and Regularization of Nonlinear Anisotropic Curl-Curl DAEs

Clemens, Markus and Schöps, Sebastian and De Gersem, Herbert and Bartel, Andreas (2011):
Decomposition and Regularization of Nonlinear Anisotropic Curl-Curl DAEs.
In: COMPEL: The International Journal for Computation and Mathematics in Electrical and Electronic Engineering, pp. 1701-1714, 30, (6), ISSN 0332-1649, [Online-Edition: http://dx.doi.org/10.1108/03321641111168039],
[Article]

Item Type: Article
Erschienen: 2011
Creators: Clemens, Markus and Schöps, Sebastian and De Gersem, Herbert and Bartel, Andreas
Title: Decomposition and Regularization of Nonlinear Anisotropic Curl-Curl DAEs
Language: English
Journal or Publication Title: COMPEL: The International Journal for Computation and Mathematics in Electrical and Electronic Engineering
Volume: 30
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields) > Computational Engineering (from 01.01.2019 renamed Computational Electromagnetics)
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Date Deposited: 14 Mar 2016 17:10
Official URL: http://dx.doi.org/10.1108/03321641111168039
Additional Information:

TEMF-Pub-DB TEMF002501

Export:

Optionen (nur für Redakteure)

View Item View Item